# SDR C7WA200200006

- Difficulty date: July 13, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND EXTERIOR FUSELAGE SKIN BS 469 TO 458 BETWEEN STRINGER 21R AND 23R OIL CANNED.  REPAIRED WITH DOUBLER AND FILLER IAW SRM 53-30-4 FIG 4.  (M)
